Mathematical Research Letters

Volume 1 (1994)

Number 1

Derived categories and motives

Pages: 87 – 94

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n1.a10

Authors

I. Kriz (University of Chicago)

J. P. May (University of Chicago)

Abstract

We relate derived categories of modules over rational DGA’s to categories of comodules over associated Hopf algebras, and we explain how this implies the equivalence of definitions of mixed Tate motives proposed by Bloch and Deligne. We also describe an approach to integral mixed Tate motives in terms of the derived categories of modules over certain $E_\infty$ algebras.

Full Text (PDF format)